# SDR TRBA20120718002

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 31,758 hours, 35,358 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUIND THE PASSENGER ENTRANCE DOOR EMERGENCY FLOOD LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE AT CONNECTOR FIN NR 253VC. OPS CHECKED GOOD IAW SRM 20-27-17.  ACFT RETURNED TO SERVICE.
